# SDR SWAA2021070280148

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500D; STR 19R; GUSSET SUPPORRT BRACKET CRACKED IN RADIUS; DOT 18. ; / [01] REMOVED CRACKED SUPPORT BRACKET IAW SRM 51-40-02-0G-0; [02] VERIFIED ITEM 1; [03] NEW PART VERIFIED; GUESST P/N 143A9481-5; IAW BOEING DWG 143A7902 REV- ATAG A54119; [04] LOCATED AND DRILLED NEW GUSSET IAW BOEING DWG 143A7902 REV- AND SRM 51-40-05-0G-0; [05] VERIFIED ITEMS 3 AND 4; [06] VERIFIED ITEMS 1 - 5. OK TO INSTALL.; [07] INSTALLED NEW GUSSET BRACKET IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902 REV-; [08] VERIFIED ITEM 7; [09] VERIFIED ITEMS 7-8. OK TO CIC; [10] APPLIED CIC IAW AMM 51-21-91-620-802; [11] REMOVED CRACKED GUSSET BRACKET AND REPLACED WITH NEW GUSSET BRACKET P/N 143A9481-5; IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902 REV-; [12] VERIFIED ITEMS 10 AND 11; [13] ENTERED MEAUREMENTS; [14] VERIFIED ITEMS 10-13. AUDITED; [15] UPDATED MEASUREMENTS; [16] VERIFIED 13 AND 15 COMPLETE
